# SDR CA131104012

- Difficulty date: November 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 6,035 hours
- Engine: Lyc IO540*
- Propeller: Mcauly D3A34C403
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Condition: Cracked
- Location: Engine
- Part time: 384 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON REMOVING ACFT FROM WATER FOR WINTER STORAGE, ACFT ENGINE WAS INHIBITED/SCREEN CHECKED.  COMPRESSIONS OF ALL CYLINDER WERE CHECKED, CYLINDER NR 1 WAS CRACKED SEPARATING BETWEEN COOLING FINS ON HEAD.  CYLINDER 2, 4, 6 WERE CRACKED BETWEEN TOP SPARKPLUG HOLE AND FUEL INJECTOR HOLE.
